MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient serum/plasma sample tested with elecsys anti-tpo assay on a cobas e411 immunoassay analyzer (rack system).Initial result: >600.0 iu/ml (accompanied by a data flag and considered above the measuring range).The customer questioned the initial result as it did not match the patient's previous results.The sample was then repeated.1st repeat result: 10.22 iu/ml obtained with a manual dilution of 1:5 and, therefore, multiplied by the factor 5 the final result would be 51.1 iu/ml.2nd repeat result: 18.76 iu/ml (no dilution).No questionable result was reported outside the laboratory.The 2nd repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
The anti-tpo reagent expiration date was not provided.The cobas e411 rack serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d4 was updated.The calibration was not performed daily as recommended.The product labeling states: "renewed calibration on all analyzers: daily: when using the same reagent kit on the analyzers." the provided qc screenshot showed that the qc was within ranges, but the measurement date/time and the actual numeric results were not shown.The provided pre-analytical showed that the customer used 13 mm diameter tubes but did not use the required rack adapters for them.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19840644
Report Number1823260-2024-02177
Device Sequence Number20775747
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number06368590190
Device Lot Number769146
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown